Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant minimal models


Author: Georgia V. Triantafillou
Journal: Trans. Amer. Math. Soc. 274 (1982), 509-532
MSC: Primary 55P62; Secondary 55P10, 55S45, 57S17
MathSciNet review: 675066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group. We give an algebraicization of rational $ G$-homotopy theory analogous to Sullivan's theory of minimal models in ordinary homotopy theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P10, 55S45, 57S17

Retrieve articles in all journals with MSC: 55P62, 55P10, 55S45, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0675066-8
PII: S 0002-9947(1982)0675066-8
Keywords: $ G$-complex, rationalization, differential algebra, minimal model, equivariant Postnikov system
Article copyright: © Copyright 1982 American Mathematical Society